# SDR 2020F00219

- Difficulty date: April 4, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2768N42 DISCREPANCY: (PR 604284) BULK CARGO EXISTING REPAIR AT STA 1394 TO STA 1407 BETWEEN S25R TO 27R REQUIRES ENGINEERING EVALUATION  CORRECTIVE ACTION: BULK CARGO EXISTING REPAIR @ STA 1394 TO STA 1407 BETWEEN S25R TO 27R WAS FOUND TO BE INCORRECT PER B767 SRM 53-00-01 REPAIR 33 AND CORROSION WAS FOUND ON OUTER SURFACE OF DOUBLER, TRIPLER, AND FILLER. REMOVED AND REPLACED IAW B767 SRM 53-00-01 REPAIR 33
